# SDR SWIA201129100

- Difficulty date: December 29, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 21,666 hours, 18,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY EXTERIOR EXIT LIGHT IS OUT.  (FLT 6406)  RELAMPED EMERGENCY LIGHT.
